# SDR AWXA200400523

- Difficulty date: April 27, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 54,280 hours, 38,610 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435239
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK FOUND LT WING OUTBOARD FLAP; OUTBOARD END TRAILING EDGE DELAMINATED AT WBL 410.38.  MAINTENANCE CUT OUT DAMAGED SECTION OF LT WING OUTBOARD FLAP AT WBL 410.38; FABRICATED 2 EACH DOUBLERS, A FILLER, AND A CORE REPAIR; BONDED REPAIR PARTS TO FLAP IAW B737-300 SRM 51-70-10 FIG 21.
